Richard F. Patterson, "Analogues of some Tauberian theorems for stretchings", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 567508, 11 pages, 2001. https://doi.org/10.1155/S0161171201003933
Analogues of some Tauberian theorems for stretchings
We investigate the effect of four-dimensional matrix transformation on new classes of double sequences. Stretchings of a double sequence is defined, and this definition is used to present a four-dimensional analogue of D. Dawson's copy theorem for stretching of a double sequence. In addition, the multidimensional analogue of D. Dawson's copy theorem is used to characterize convergent double sequences using stretchings.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.